Welcome To The Bitchery

My depression has gotten worse since getting off the pill

So I got off the pill about 4 months ago. I was going through intense mono for so long, I wanted to try and get off anything I was taking to see how it affected my body, since I was feeling particularly bad the week before my period each month (the mono symptoms).

My mono has since eased up a lot. I just hit the 1 year marker since I first felt bad, and now I only feel kinda mono-y right before my period and otherwise, with good sleep, and low-stress, I feel ok.

But now, I feel like my PMS symptoms, which are all emotional, are getting worse and worse. I feel PMS for 2-3 weeks now and I only get relief once my period starts. I have never suffered from intense depression, but more of an even fog over me. I don't have any high highs, but also not many low lows... Just feeling sad, lacking hope, insecure...

Advertisement

Anyone ever felt this from getting on and off the pill. It's only been a few months off, but it seems to get worse and worse each month. Longer bouts of feeling irrationally sad. Or am I just getting depressed? It really seems to clear up as soon as the blood starts a flowing. I hate it. :(

Share This Story